CureZone   Log On   Join
Re: Iodine seems to make me lose my hair
 
High on Water Views: 3,435
Published: 8 years ago
 
This is a reply to # 2,110,307

Re: Iodine seems to make me lose my hair


One CAN take too much elemental Selenium. A safer way to take more is getting it as selenomethionine.

One is instructed to check the ingredient labels on all forms of selenium for the above spelling.

I purchase the "Now" brand of Selenium. The front label includes the word "yeast-free" and the ingredient label on the back of the bottle states:

Selenium
(as L-selenomethionine)
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.730 sec, (1)